# SDR CALA2012052900366

- Difficulty date: May 24, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N14235
- Make and model: Boeing 737824
- Aircraft serial: 28947
- Aircraft time: 41,443 hours, 15,488 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE 20ABC INOPERATIVE.  REPLACED BATTERY PACK & AMP; CHARGER M1695 IAW AMM  33-51-06.  ALL EMER LIGHTS OPS CHECK OK.
